Top
10
Doctor insights on: Rash After Amoxicillin

Share
1

1
Dry colorless itchy rash after amoxicillin rash. Worried?

Dry colorless itchy rash after amoxicillin rash. Worried?

Not enough info: You should be worried if you have any difficulty breathing, nausea, vomiting and belly pain after an allergic reaction to Amoxicillin since it's the indication of an ongoing anaphylaxis reaction and can be life threatening. If it's not the case or the rashes occurr way after you got the Amoxicillin rashes, it is something else. Should check with your doctor. Need to see it to know what it is. ...Read more

Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
7 mo baby has rash after amoxicillin for ear infection. Is it ok the stop the medicine so she doesn't have a worse reaction? Had 5 of 10 day meds.

7 mo baby has rash after amoxicillin for ear infection. Is it ok the stop the medicine so she doesn't have a worse reaction? Had 5 of 10 day meds.

Would normally stop: Would normally stop the med and call your doctor on monday morning - may not be true allergy, but could definitely worsen. Do followup with the baby's doctor. ...Read more

See 1 more doctor answer
3

3
Can you get amoxicillin rash after you are no longer taking it?

Can you get amoxicillin rash after you are no longer taking it?

Amoxicillin rash: You can develope a rash to Amoxicillin even if you have been off the medication for two weeks. ...Read more

4

4
I developed a rash 1 day after stopping amoxicillin on my hip and thighs. It has now been a week and the rash is also on my arms. It does seem to be fading though. Is this normal?

I developed a rash 1 day after stopping amoxicillin on my hip and thighs. It has now been a week and the rash is also on my arms. It does seem to be fading though. Is this normal?

Rash: Allergic reaction to medications can happen days or even weeks after stopping the offending agent. Yes, it sometimes happens immediately..but not always. This sounds as if it may have been a penicillin type rash. You should check with your primary and tell him what happened. The next time you take a PCN it could be far worse. ...Read more

5

5
14 mnth baby - rash, hives, some swelling after amoxicillin. Gave 2 doses prednisone at night, & benadryl (diphenhydramine). Today, swelling in feet, ear, eye. Normal?

14 mnth baby - rash, hives, some swelling after amoxicillin. Gave 2 doses prednisone at night, & benadryl (diphenhydramine). Today, swelling in feet, ear, eye. Normal?

Ear infection?: Most toddlers ear and upper respiratory infections are viral, and will resolve on their own by treating the symptoms-humidifier, saline spray...Vs having to deal with the side effects of an antibiotic allergy. Especially when the abx don't help at all. After two doses of pred and benadryl, (diphenhydramine) and there is still swelling..Back to the doc with you! might need to go to allergist after this is all over. ...Read more

See 1 more doctor answer
6

6
My daughter was put in Amoxicillin for 10 days for an ear infectio, she started getting skin rashes kind of like hives that would appear and go away after 10 minutes. They are now appearing more frequently, she doesn't really complain about them but her l

My daughter was put in Amoxicillin for 10 days for an ear infectio, she started getting skin rashes kind of like hives that would appear and go away after 10 minutes. They are now appearing more frequently, she doesn't really complain about them but her l

Hives: illness or allergic reactions can both cause rashes in children. Since she is on amoxicillin, it very likely is an allergic reaction to the medication. I would stop the medication and give her benedryl. You should contact your daughter's pediatrician to see if they want to change medications or want to see her first. ...Read more

7

7
Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?

Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?

Yes. Up to 2 weeks.: Augmentin (amoxicillin and clavulanate) is Amoxicillin augmented with clavulanic acid. It enables Augmentin (amoxicillin and clavulanate) to kill bacteria resistant to amoxicillin. Like Amoxicillin Augmentin (amoxicillin and clavulanate) can cause an allergic rash - hives and angioedema usually appearing right after the 1st dose - or an Amoxicillin rash - red flat or raised spots that don't itch appearing on the 7-10th day of treatment. Once drug is stopped each rash is gone in 2 weeks. ...Read more

See 1 more doctor answer
9

9
Doc diagnosed herpes (shingles) (red rashes on right scalp,cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?

Doc diagnosed herpes (shingles) (red rashes on right scalp,cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?

Viral infection: The medication you've bee prescribed is Not a customary treatment for herpes zoster infection. I generally prescribe Valtrex™ Or similar. Your treating MD may be treating you for a bacterial infection you've been diagnosed. Check with your doctor to have a clarification, or seek a second opinion. ...Read more

10

10
I got a rash from taking amoxicillin?

I got a rash from taking amoxicillin?

Please let your: Prescribing provider know asap - as you could have a medication allergic reaction. ...Read more

Amoxicillin (Definition)

Amoxicillin is in the penicillin class of antibiotics. All penicillins are distinguished by the presence of a beta-lactam ring, and are known to kill bacteria by inhibiting synthesis (production) ...Read more


Dr. John Chiu
2,559 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more